Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 25, 2012, 7:14 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 26, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 7:14 AM MDT (13:14 UTC)
- In effect from
- Apr 26, 2012, 12:00 PM MDT
- Expired
- Apr 26, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4054 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717 WWUS84 KEPZ 251314 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 714 AM MDT WED APR 25 2012 ...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THURSDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE FRONT... SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35 MPH WITH GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE... CONDITIONS WILL REMAIN VERY DRY ESPECIALLY OVER THE LOWER ELEVATIONS. THE SYSTEM WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD GENERALLY KEEP THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET IN ELEVATION. OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES WILL BE COMMON. NMZ111>113-TXZ055-056-260200- /O.UPG.KEPZ.FW.A.0018.120426T1800Z-120427T0300Z/ /O.NEW.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 714 AM MDT WED APR 25 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LOW HUMIDITIES AND HIGH WINDS BELOW 7000 FEET IN ELEVATION FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS EXCEPT FOR THE GILA REGION. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 111...112 AND 113...AND TEXAS FIRE WEATHER ZONES 055 AND 056 FOR ELEVATIONS BELOW 7000 FEET. * TIMING: THURSDAY...FROM NOON TO 9 PM MDT. * WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN SLOPES. * HUMIDITY: MINIMUM 7 TO 10 PERCENT IN THE LOWLANDS...10 TO 15 PERCENT IN THE MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-260200- /O.NEW.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/ SOUTHWEST MOUNTAINS- 714 AM MDT WED APR 25 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONE 110 BELOW 7000 FEET IN ELEVATION... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. * AFFECTED AREA: FIRE WEATHER ZONE 110 BELOW 7000 FEET IN ELEVATION. * TIMING: THURSDAY...FROM NOON TO 9 PM MDT. * WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN SLOPES. * HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000 FEET. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
781 WWUS84 KEPZ 260207 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 807 PM MDT WED APR 25 2012 ...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THURSDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE FRONT...SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35 MPH WITH GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE... CONDITIONS WILL REMAIN VERY DRY ESPECIALLY AT LOWER ELEVATIONS. THE SYSTEM WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD GENERALLY KEEP THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET IN ELEVATION. OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES WILL BE COMMON. NMZ110>113-TXZ055-056-261330- /O.CON.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 807 PM MDT WED APR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONE 110 BELOW 7000 FEET IN ELEVATION... * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110 AND 113 BELOW 7000 FEET...AND ALL OF ZONES 111 AND 112. ALSO TEXAS FIRE WEATHER ZONES 055 AND 056. * TIMING: THURSDAY...FROM NOON TO 9 PM MDT. * WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN SLOPES. * HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000 FEET...15 TO 20 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
881 WWUS84 KEPZ 261303 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 703 AM MDT THU APR 26 2012 ...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THURSDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE FRONT... SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35 MPH WITH GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE... CONDITIONS WILL REMAIN VERY DRY ESPECIALLY AT LOWER ELEVATIONS. THE SYSTEM WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD GENERALLY KEEP THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET IN ELEVATION. OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES WILL BE COMMON. NMZ110>113-TXZ055-056-270300- /O.CON.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 703 AM MDT THU APR 26 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113 BELOW 7000 FEET IN ELEVATION... * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110 AND 113 BELOW 7000 FEET...AND ALL OF ZONES 111 AND 112. ALSO TEXAS FIRE WEATHER ZONES 055 AND 056. * TIMING: THURSDAY...FROM NOON TO 9 PM MDT. * WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN SLOPES. * HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000 FEET...15 TO 20 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:57 AM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 25, 3:57 AM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
357 AM MDT WED APR 25 2012
.SYNOPSIS...
VERY WARM CONDITIONS WILL PERSIST AS HIGH PRESSURE ALOFT MOVES
ACROSS THE REGION. AFTERNOON TEMPERATURES WILL BE NEAR RECORD
LEVELS AGAIN TODAY. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE
STATE ON THURSDAY WITH STRONG WINDS AND BLOWING DUST EXPECTED
THROUGH THE DAY. TEMPERATURES WILL BE NEAR RECORD LEVELS FOR
PORTIONS OF THE AREA ON THURSDAY. A DRY WESTERLY FLOW WILL OCCUR
FOR FRIDAY AND SATURDAY COOLER TEMPERATURES EXPECTED. A COLD FRONT
MAY PUSH INTO THE AREA SUNDAY THAT MAY HELP CAUSE ISOLATED SHOWERS
AND THUNDERSTORMS TO DEVELOP OVER EASTERN PORTIONS SUNDAY THROUGH
THROUGH NEXT TUESDAY.
&&
.DISCUSSION...
ANOTHER ROUND OF RECORD AFTERNOON TEMPERATURES IS POSSIBLE TODAY
AS THE RIDGE OF HIGH PRESSURE ALOFT BEGINS TO SHIFT TO THE EAST.
MODEL DATA INDICATES A SLIGHT HINT OF COOLING THAT MAY RESULT IN A
MINOR DROP IN TEMPERATURES BUT THEY SHOULD STILL BE NEAR RECORD
LEVELS THIS AFTERNOON. SKIES WILL START OUT MOSTLY CLEAR BUT
INCREASING HIGH AND MID LEVEL CLOUDINESS WILL BEGIN TO OCCUR AS A
PACIFIC STORM SYSTEM APPROACHES THE STATE.
THE PACIFIC STORM SYSTEM WILL QUICKLY MOVE THROUGH NEW MEXICO ON
THURSDAY. CHANCES FOR PRECIPITATION WITHIN THE FORECAST AREA WILL
REMAIN LIMITED TO THE MOUNTAINS OF THE LOWER GILA REGION WITH
OTHER FORECAST ZONES REMAINING DRY. GRADIENT TIGHTENING ASSOCIATED
WITH THE SYSTEM WILL CAUSE WIND SPEEDS TO INCREASE IN THE WINDY
TO VERY WINDY CATEGORY BY MID DAY. SUSTAINED SOUTHWEST WINDS OF 25
TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS WILL BE
STRONGEST ON ALONG THE EASTERN SLOPES OF LOCAL MOUNTAINS. BLOWING
DUST WILL ALSO BE A FACTOR WITH VISIBILITIES REDUCED TO LESS THAN
A MILE IN DUST PRONE AREAS OF THE SOUTHERN DESERTS. ADVISORIES FOR
HIGH WIND SPEEDS AND BLOWING DUST MAY BE NEEDED FOR THURSDAY.
THE SYSTEM WILL MOVE OUT OF THE AREA BY LATE THURSDAY WITH A
WESTERLY FLOW EXPECTED TO OCCUR FOR MUCH OF FRIDAY AND SATURDAY.
SKIES SHOULD BE GENERALLY CLEAR WITH A STEADY LIGHT WESTERLY
BREEZE FOR MOST AREAS. TEMPERATURES WILL BE 6 TO 8 DEGREES COOLER
BEHIND ON FRIDAY AND SATURDAY AS RESULT OF A PACIFIC COOL FRONT
THAT WILL MOVE THROUGH THE AREA LATE THURSDAY.
THE FORECAST FOR SUNDAY THROUGH TUESDAY REMAINS UNCERTAIN. EARLIER
MODEL RUNS INDICATED THAT A STRONG COLD FRONT WOULD PUSH INTO THE
AREA FROM THE EAST...BRINGING WITH IT A SURGE OF GULF MOISTURE AND
THE POSSIBILITY OF THUNDERSTORMS FOR AREAS EAST OF THE RIO GRANDE.
HOWEVER...LATEST MODEL RUNS HAVE BACKED OFF ON BOTH THE FRONT ON
SUNDAY AND THE POTENTIAL FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY.
WHILE I HAVE TRENDED PRECIP POTENTIAL DOWNWARD SOMEWHAT...WILL
LEAVE MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR
SUNDAY THROUGH NEXT TUESDAY IN CASE THE MODELS REVERT BACK TO THE
PREVIOUS SCENARIO. TEMPERATURES ARE EXPECTED TO BE NEAR TO A FEW
DEGREES ABOVE NORMAL DURING THE WEEKEND AND FIRST PART OF NEXT
WEEK.
&&
.AVIATION...VALID 25/12Z-26/12Z...
VFR CONDS THRU PD. WINDS GENERALLY FROM THE WEST AT 11 TO 16 KTS
WITH LOCAL GUSTS THIS AFTERNOON. INCREASING CLOUDINESS WILL OCCUR
FROM THE WEST THIS AFTERNOON AND TONIGHT BUT WILL BE MAINLY HIGH
CLOUDS ABOVE 20KFT.
&&
.FIRE WEATHER...
AN UPPER LEVEL RIDGE WILL SHIFT MORE TO THE EAST TODAY. VERY WARM
AND DRY CONDITIONS ARE EXPECTED WITH HUMIDITY VALUES EXPECTED TO
BE IN THE SINGLE DIGITS. SOUTHWEST WINDS WILL INCREASE AGAIN THIS
AFTERNOON BUT WILL REMAIN BELOW CRITICAL THRESHOLDS TODAY. A
PACIFIC STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. THIS
SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
GILA REGION AND STRONG WINDS AND BLOWING PRETTY MUCH EVERYWHERE ON
THURSDAY. SUSTAINED SOUTHWEST WIND SPEEDS OF 25 TO 35 MPH WITH
GUSTS TO 45 MPH WILL OCCUR. HUMIDITY VALUES WILL ALSO BE VERY LOW
WITH RED FLAG CONDITIONS ANTICIPATED FOR THURSDAY AFTERNOON AND
EARLY EVENING. WESTERLY WINDS WILL WEAKEN FOR FRIDAY AND THE
WEEKEND AND ARE EXPECTED TO STAY BELOW RED FLAG CRITERIA. DRY
CONDITIONS WITH SLIGHTLY COOLER TEMPERATURES WILL PERSIST WITH
CONTINUED LOW HUMIDITY VALUES IN THE AFTERNOON AND MODEST
OVERNIGHT RECOVERIES EXPECTED THROUGH THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 95 72 94 64 88 / 0 0 0 0 0
SIERRA BLANCA 92 64 90 60 90 / 0 0 0 0 0
LAS CRUCES 90 59 91 53 84 / 0 0 0 0 0
ALAMOGORDO 92 62 92 56 83 / 0 0 10 10 0
CLOUDCROFT 73 49 69 37 71 / 0 0 10 10 0
TRUTH OR CONSEQUENCES 89 61 91 56 82 / 0 0 10 0 0
SILVER CITY 79 58 73 47 75 / 0 0 10 0 0
DEMING 90 57 89 49 83 / 0 0 0 0 0
LORDSBURG 88 55 92 45 84 / 0 0 10 0 0
WEST EL PASO METRO 92 71 93 63 90 / 0 0 0 0 0
DELL CITY 94 55 92 50 89 / 0 0 0 0 0
FORT HANCOCK 95 63 96 61 91 / 0 0 0 0 0
LOMA LINDA 90 64 85 55 87 / 0 0 0 0 0
FABENS 95 64 94 62 94 / 0 0 0 0 0
SANTA TERESA 92 62 91 53 88 / 0 0 0 0 0
WHITE SANDS HQ 91 65 92 58 86 / 0 0 0 0 0
JORNADA RANGE 90 49 92 43 85 / 0 0 0 0 0
HATCH 88 53 87 46 81 / 0 0 10 0 0
COLUMBUS 89 60 88 48 86 / 0 0 0 0 0
OROGRANDE 94 64 94 55 90 / 0 0 0 0 0
MAYHILL 80 51 77 44 76 / 0 0 10 10 0
MESCALERO 79 48 77 39 77 / 0 0 10 10 0
TIMBERON 80 47 79 38 75 / 0 0 10 10 0
WINSTON 80 51 76 41 77 / 0 0 10 0 0
HILLSBORO 83 58 80 48 81 / 0 0 10 0 0
SPACEPORT 88 58 87 53 84 / 0 0 10 0 0
LAKE ROBERTS 88 46 80 38 80 / 0 0 10 0 0
HURLEY 82 49 85 42 76 / 0 0 10 0 0
CLIFF 91 55 82 44 84 / 0 0 10 10 0
MULE CREEK 81 55 73 45 76 / 0 0 20 10 0
FAYWOOD 85 50 84 42 81 / 0 0 10 0 0
ANIMAS 88 54 87 44 84 / 0 0 10 0 0
HACHITA 91 53 90 44 88 / 0 0 0 0 0
ANTELOPE WELLS 92 60 89 48 88 / 0 0 0 0 0
CLOVERDALE 85 57 81 45 87 / 0 0 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NMZ111>113.
TX...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR TXZ055-056.
&&
04/04Hazardous weather outlook, Apr 25, 5:52 AM MDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 552 AM MDT WED APR 25 2012 NMZ401>417-TXZ418>424-261200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 552 AM MDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NEAR RECORD TEMPERATURES WILL OCCUR THIS AFTERNOON FOR MOST AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PACIFIC STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. AS IT DOES IT WILL GENERATE STRONG SOUTHWEST WINDS ACROSS THE AREA BY MID DAY THROUGH EARLY EVENING. WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. IN ADDITION...AREAS OF BLOWING DUST MAY OCCUR WITH VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME DUST PRONE AREAS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS FOR THE MOUNTAINS OF THE LOWER GILA REGION DURING THE DAY ON THURSDAY. CONDITIONS WILL BE FAIRLY BENIGN ON FRIDAY AND SATURDAY. THERE IS A SLIGHT POSSIBILITY OF THUNDERSTORMS FOR AREAS EAST OF THE RIO GRANDE SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LUNDEEN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:47 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 9 hr |
| Apr 25, 12:42 PM MDT | Blowing Dust Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero | 31 hr |
| Apr 25, 12:42 PM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 32 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.